Alert archive / New Jersey / Areal Flood Warnings in 2019

Areal Flood Warning 32, NWS Philadelphia/Mount Holly

June 20, 2019Burlington County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Jun 20, 2019, 6:50 PM EDT for Burlington County, New Jersey. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2019, 6:50 PM EDT (22:50 UTC)
Expired
Jun 21, 2019, 4:45 AM EDT
In force
10 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Burlington County, NJ

The radar

The Philadelphia radar (KDIX), 29 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.8 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2019-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 264 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2019-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
264 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
609 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted.

091 
WGUS41 KPHI 202250
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
650 PM EDT Thu Jun 20 2019

NJC005-210245-
/O.NEW.KPHI.FA.W.0032.190620T2250Z-190621T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Burlington NJ-
650 PM EDT Thu Jun 20 2019

The National Weather Service in Mount Holly NJ has issued a

* Flood Warning for...
  Northern Burlington County in southern New Jersey...

* Until 1045 PM EDT.

* At 643 PM EDT, all branches of Rancocas Creek were above flood 
  stage. Roads remain closed.

Additional showers and thunderstorms are expected through the 
overnight. 

For the tidal portions of the creeks, high tide occurs this evening. 
This will hamper runoff, keeping water levels higher. 

* Some locations that could experience flooding include...
  Medford, Lumberton, Mount Holly, Pemberton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4013 7459 3992 7448 3982 7486 3997 7499
      4002 7500 4015 7469

$$

Kruzdlo
2 follow-up statements
812 
WGUS41 KPHI 210226
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
1026 PM EDT Thu Jun 20 2019

NJC005-210845-
/O.EXT.KPHI.FA.W.0032.000000T0000Z-190621T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Burlington NJ-
1026 PM EDT Thu Jun 20 2019

The National Weather Service in Mount Holly NJ has extended the

* Flood Warning for...
  Northern Burlington County in southern New Jersey...

* Until 445 AM EDT Friday.

* At 1025 PM EDT, branches of the Rancocas Creek remain above flood 
  stage, and roads remain closed.

* Some locations that could experience flooding include...
  Evesham, Mount Laurel, Willingboro, Medford, Lumberton, Burlington,
  Mount Holly, Riverside, Bordentown, Presidential Lakes Estates,
  Pemberton, Wrightstown, Ramblewood, Marlton, Leisuretowne,
  Jacksonville, Georgetown, Presidential Lakes, Browns Mills and
  Jobstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, farmland, and other low lying spots.

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 4013 7459 3992 7448 3982 7486 3997 7499
      4002 7500 4015 7469

$$

MPS
402 
WGUS81 KPHI 210843
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
443 AM EDT Fri Jun 21 2019

NJC005-210851-
/O.EXP.KPHI.FA.W.0032.000000T0000Z-190621T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Burlington NJ-
443 AM EDT Fri Jun 21 2019

...THE FLOOD WARNING WILL EXPIRE AT 445 AM EDT FOR NORTHERN
BURLINGTON COUNTY...

Widespread flooding across Burlington county is coming to an end. 
However, significant flooding continues along the Rancocas Creek. 
Please refer to the Flood Statements (FLSPHI) for Rancocas Creek for 
information regarding flooding there and please continue to heed any 
road closures.

LAT...LON 4013 7459 3992 7448 3982 7486 3997 7499
      4002 7500 4015 7469

$$

MPS

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jun 20, 6:40 PM EDT, 10 minutes earlier.

Area forecast discussion, Jun 20, 6:40 PM EDT, 10 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
640 PM EDT Thu Jun 20 2019

.SYNOPSIS...
An area of low pressure will move to our north tonight, pulling a
cold front across the area tonight, with a second front or surface
trough moving across the area Friday morning. Steady northwest flow
will develop Friday into Saturday, before high pressure briefly
affects the area Saturday night, before shifting offshore and to our
south Sunday. A warm front will lift across the area Sunday night
into Monday as an area of low pressure moves across the Great Lakes
region into southeast Canada. High pressure builds to our south
through the middle of next week, while a surface trough develops
across the east coast.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
630 PM Update: Adjusted temp, dewpoint, PoP, and weather grids
to match current trends. The secondary round of showers and
storms has proven to be less robust than originally forecast,
so generally lowered PoPs area wide. Still expecting the broken
line of showers and storms across NE PA to continue moving
southeast into our forecast area over the next couple of hours.
It appears that the biggest flash flood and severe risk has
ended, but we still cannot rule out additional threats with the
storms moving through the evening and early overnight hours.

Previous discussion... Several round of showers and
thunderstorms can be expected this afternoon, this evening, and
overnight across the area. Each is tied to a short
wave/vorticity impulse that will move across the area at
different times. The first is moving across the area this
afternoon. The second will come by sunset this evening, while
the third will come overnight around or after midnight.

An area of low pressure will move to our north tonight, which will
bring a cold front across the area. Until this front moves across
the area, the airmass will remain very moist with PW values 1.75-
2.00 inches. Meanwhile, CAPE values have reached 1,500-2,000+ J/kg
for much of the area this afternoon now that the warm front has
lifted north of the area. With mid level flow increasing to 30-40
knots, bulk shear has increased to 35-45 knots. This should be
sufficient to allow for some storms to become severe, potentially
producing damaging winds and hail.

As mentioned, the airmass remains very moist, so any showers and
thunderstorms could produce very heavy rainfall in a short amount of
time. An additional 1-3 inches is possible for some locations, which
would produce additional flash flooding, especially those areas that
received a lot of rainfall last night. Therefore the Flash Flood
Watch remains in effect into the overnight hours.

There is also a chance for patchy fog to develop later tonight,
especially for northeast Pennsylvania and northern New Jersey where
any winds become lighter and rain falls this afternoon and evening.
We do not expect dense fog as there will likely be some wind and
enough mixing with any additional short wave/vorticity impulses and
showers moving through.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
The low pressure will continue moving to our northeast offshore of
New England through Friday. It will drag a surface trough across the
area during the morning while a short wave/vorticity impulse moves
across the area. As this impulse moves across during the morning,
another round of showers will impact the area through the morning
hours. There is very little, if any instability, so we do not expect
thunderstorms. However, PW values remain 1.50-1.75 inches until the
through moves through, so some showers could have a brief period of
moderate to heavy rainfall. Once the showers move through the area,
skies will begin to clear out and winds will become gusty as there
will be a tight gradient with low pressure to our northeast and high
pressure to our northwest. This will likely lead to be quite gusty
during the day Friday, possibly reaching 20-30 mph.

High pressure remains to our west for Friday night into Saturday,
briefly building over the area Saturday night. This will keep dry
conditions across the area through Friday night and Saturday. Winds
will likely gust again Saturday, but not as gusty as Friday,
generally 15-20 mph.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
Overview...

We will finally see some changes in the long term, as the mid-
Atlantic will for a few days find itself downstream of a ridge over
the Great Lakes and upstream a departing trough associated with a
departing surface low. This will mean a well-deserved multi-day
break in rainfall across our area, as high pressure builds in to the
northwest and guides any ridge-riding convective disturbances to our
south. And such disturbances will exist, as the ridging to our west
is not very long in wavelength, and ample troughing continues to
exist further west, which will keep the pattern active over the
Plains and Midwest. That then raises questions for our weather going
further into next week. It appears likely the ridge to our west will
start to flatten out, with renewed troughing pushing into the Great
Lakes. Thus, it is likely we will be dealing with another frontal
system by early next week. Early indications are that we will not
deal with such a prolonged and impactful stretch of unsettled
weather. However, the one constant in the hemispheric pattern
remains a seemingly unbreakable block over Greenland, which should
briefly relax over the weekend but then looks to build right back in
next week. Because of this, even as longwave ridging attempts to
build over the CONUS, we continue to see frequent troughing over
southern Canada with the trough unable to lift out. This leaves us
vulnerable to additional frontal disturbances even in a pattern
which is trying to trend warmer and drier overall. We may get there
eventually, but for now after the break over the weekend it appears
next week will be on the unsettled side with a return of higher
humidity and occasional shower and storm chances.

Dailies...

Sunday... A pleasant and quiet weekend awaits us as high
pressure moves overhead. The trough from Friday will still not
have fully pulled away by Saturday, and flow will remain
northerly or northwesterly, so this will keep temperatures a
little below normal even with sunshine. By Sunday, winds turn
out of the west as the trough pushes further off to the east,
and we start to advect in warmer air. So Sunday looks several
degrees warmer than Saturday, with highs mostly in the mid 80s
and dew points creeping up a little but still comfortable.

Monday-Tuesday... A warm frontal passage is expected Sunday night or
early Monday as low pressure tracks into the Great Lakes. Time
constraints prevented any detailed analysis for this period, but the
chance for showers and thunderstorms looks to return. In addition,
behind the warm front, higher dew points and warmer temperatures are
expected, and some areas may see highs approach 90 by Monday.

Mid-week/beyond... Low confidence. Guidance is widely spread on
whether the early week system or an additional frontal system may
continue to impact the region, or if high pressure and hotter
weather will build in. No strong preference at this time.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Tonight...Outside of showers and thunderstorms, VFR conditions
will continue through this afternoon into this evening. Winds
will remain southwest for the rest of the afternoon into this
evening.

Another round of showers is expected later this evening and
overnight. Isolated thunderstorms are also possible. Conditions are
expected to lower to MVFR later this evening and possibly IFR
overnight for some areas. Winds will shift to the west through the
overnight and become light for some areas.

Friday...MVFR or IFR conditions will start the forecast for Friday
morning. A slow improvement is expected through the morning into the
afternoon to VFR. Winds will become gusty out of the northwest by
later morning into the afternoon. Wind could gust 20-25 knots.

Outlook...

Friday night-Saturday night...VFR conditions expected.
Northwest winds may gust 15-20 knots during the day Saturday.

Sunday... VFR. High confidence. Southwesterly winds 5 to 10 kt.

Sunday night-Monday... Periods of cig and vsby restrictions
possible along with scattered showers and tstms. Southwest winds
of 5 to 10 kt.

&&

.MARINE...
Timing of the Small Craft Advisory has been adjusted as winds
along the Delaware and New Jersey Atlantic coastal waters are
already gusting around 25 knots. The northern New Jersey
Atlantic coastal waters was started earlier as well as seas may
build sooner. Delaware Bay was left as it is.

All advisories will continue through the day Friday. An
occasional wind gust may reach close to 35 knots on Friday.

Outlook...

Friday night-Saturday night...Conditions expected to drop below
advisory levels by Friday night and remain below advisory
levels through Saturday night.

Sunday-Tuesday... Sub-SCA conditions expected for most of the
weekend into early next week.

Rip Currents...

There is a low risk for the development of dangerous rip currents at
the NJ and DE ocean beaches today. Winds become south with waves in
the surf zone about 3 feet.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 10 PM EDT this evening for PAZ054-055-
     060>062-070-071-101>106.
NJ...Flash Flood Watch until 10 PM EDT this evening for NJZ001-
     007>010-012>027.
DE...Flash Flood Watch until 10 PM EDT this evening for DEZ001.
MD...Flash Flood Watch until 10 PM EDT this evening for MDZ008-012.
MARINE...Small Craft Advisory until 6 PM EDT Friday for ANZ451>455.
     Small Craft Advisory from 10 PM this evening to 6 PM EDT
     Friday for ANZ450.
     Small Craft Advisory until 6 PM EDT Friday for ANZ430-431.

&&

Synopsis...Robertson
Near Term...Robertson/Staarmann
Short Term...Robertson
Long Term...O'Brien
Aviation...Robertson/O'Brien
Marine...Robertson/O'Brien
Hazardous weather outlook, Jun 20, 3:53 PM EDT, 2 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
353 PM EDT Thu Jun 20 2019

DEZ001-MDZ008-012-NJZ001-007>010-012-013-015>023-027-PAZ054-055-
060>062-070-071-101>106-212000-
New Castle-Cecil-Kent MD-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
353 PM EDT Thu Jun 20 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, central New Jersey, northern New Jersey, northwest New
Jersey, southern New Jersey, east central Pennsylvania, northeast
Pennsylvania and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002-003-MDZ015-019-020-212000-
Kent-Inland Sussex-Queen Annes-Talbot-Caroline-
353 PM EDT Thu Jun 20 2019

This Hazardous Weather Outlook is for central Delaware, southern
Delaware and northeast Maryland.

.DAY ONE...This afternoon and tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ014-025-026-212000-
Eastern Monmouth-Coastal Atlantic-Coastal Ocean-
353 PM EDT Thu Jun 20 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-212000-
Delaware Beaches-
353 PM EDT Thu Jun 20 2019

This Hazardous Weather Outlook is for southern Delaware.

.DAY ONE...This afternoon and tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-212000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
353 PM EDT Thu Jun 20 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ024-212000-
Atlantic Coastal Cape May-
353 PM EDT Thu Jun 20 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southern New Jersey.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Jun 20, 5:03 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
503 PM EDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     TSTM WND GST     BRICK                   40.01N 74.06W
06/20/2019  M58 MPH          ANZ451             NJ   MESONET

&&

MEOLA
Special weather statement, Jun 20, 5:10 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
510 PM EDT Thu Jun 20 2019

NJZ020-022-024>027-202145-
Coastal Atlantic-Coastal Ocean-Ocean-Atlantic-Atlantic Coastal Cape
May-Southeastern Burlington-
510 PM EDT Thu Jun 20 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
ATLANTIC...SOUTHEASTERN OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES...

At 510 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Wading River to near Mays Landing to
near Estell Manor. Movement was east at 40 mph.

Wind gusts up to 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Atlantic City, Ocean City, Pleasantville, Somers Point, Ventnor City,
Brigantine, Northfield, Absecon, Margate City, Egg Harbor City,
Tuckerton, Estell Manor, Surf City, Port Republic, Longport, Corbin
City, Wading River, Pomona, Mays Landing and English Creek.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3951 7428 3955 7427 3950 7429 3954 7440
      3956 7441 3941 7440 3949 7431 3943 7433
      3936 7442 3928 7456 3933 7467 3929 7463
      3932 7482 3969 7458 3971 7413
TIME...MOT...LOC 2110Z 257DEG 34KT 3964 7453 3943 7466 3934 7476

Gorse
Local storm report, Jun 20, 5:53 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
553 PM EDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     FLOOD            1 WSW HORSHAM TWP       40.20N 75.19W
06/20/2019                   MONTGOMERY         PA   PUBLIC

            LIMEKILN PIKE CLOSED BETWEEN HORSHAM RD. AND
            TENNIS AVE IN HORSHAM.

&&

TCD
Local storm report, Jun 20, 6:04 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
604 PM EDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     MARINE TSTM WIND 4 SE MYSTIC ISLAND      39.52N 74.32W
06/20/2019  M41 MPH          OCEAN              NJ   MESONET

0534 PM     MARINE TSTM WIND 1 E MARGATE CITY        39.32N 74.50W
06/20/2019  M49 MPH          ANZ452             NJ   MESONET

&&

GORSE
Local storm report, Jun 20, 6:28 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
628 PM EDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     FLOOD            HADDONFIELD             39.90N 75.03W
06/20/2019                   CAMDEN             NJ   PUBLIC

            VIDEO SHOWING FLOOD WATERS IN THE FIRST
            FLOOR OF A HOME ABOUT 6 INCHES DEEP.

&&

TCD
Local storm report, Jun 20, 6:43 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
643 PM EDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLOOD            1 W MERTZTOWN           40.51N 75.68W
06/20/2019                   BERKS              PA   PUBLIC

            PHOTOS SHOWING FLOOD RUNOFF WITH CREEKS OUT
            OF THEIR BANKS AND OVER SEVERAL ROADWAYS.

&&

TCD

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:36 PM EDTAreal Flood AdvisoryPHIOcean2 hr
Jun 19, 8:39 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Ocean2 hr
Jun 19, 11:19 PM EDTFlash Flood WarningPHICamden, Gloucester, Salem5 hr
Jun 19, 11:25 PM EDTAreal Flood WarningPHIBurlington5 hr
Jun 20, 1:49 AM EDTFlash Flood WarningPHIBurlington3 hr
Jun 20, 4:32 AM EDTMarine Dense Fog AdvisoryPHI5 hr
Jun 20, 4:38 AM EDTAreal Flood WarningPHIBurlington, Camden, Gloucester14 hr
Jun 20, 2:26 PM EDTSpecial Weather StatementPHIGloucester, Hunterdon, Salem, Somerset94 min
Jun 20, 2:33 PM EDTSevere Thunderstorm WarningPHIGloucester, Salem57 min
Jun 20, 2:48 PM EDTFlash Flood WarningPHIBurlington, Camden, Cumberland, Gloucester, Hunterdon, Mercer and 1 more4 hr
Jun 20, 3:20 PM EDTFlash Flood WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Mercer and 4 more4 hr
Jun 20, 3:21 PM EDTSpecial Weather StatementPHIAtlantic24 min
Jun 20, 3:36 PM EDTSpecial Weather StatementPHIBurlington, Mercer, Middlesex, Ocean54 min
Jun 20, 4:05 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Middlesex, Monmouth, Ocean4 hr
Jun 20, 4:06 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Middlesex, Monmouth, Ocean54 min
Jun 20, 4:23 PM EDTSpecial Weather StatementPHICumberland37 min
Jun 20, 4:24 PM EDTAreal Flood AdvisoryPHIMercer, Middlesex, Monmouth, Morris, Somerset3 hr
Jun 20, 4:26 PM EDTSpecial Marine WarningPHI64 min
Jun 20, 4:40 PM EDTSpecial Weather StatementPHIOcean35 min
Jun 20, 4:44 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean31 min
Jun 20, 5:10 PM EDTSpecial Weather StatementPHIAtlantic35 min
Jun 20, 5:15 PM EDTSpecial Marine WarningPHI90 min

Nearby

Areal Flood Warnings in New Jersey, 2019Every areal flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.